Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. KAMVAC; CATHETER AND TIP, SUCTION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DEPUY ORTHOPAEDICS, INC. KAMVAC; CATHETER AND TIP, SUCTION
Model Number
5300-20-500
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The suction broke into several pieces during use at the sterile field.
New Search
Submit an Adverse Event Report
Brand Name
KAMVAC
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer
(Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key
24828686
Report Number
24828686
Device Sequence Number
15758583
Product Code
JOL
UDI-Device Identifier
10603295171515
UDI-Public
(01)10603295171515(17)300429(10)1023982
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/06/2026
Report Date
(Section F)
04/06/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
5300-20-500
Device Catalogue Number
530020500
Device Lot Number
1023982
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
04/09/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
70 YR
Patient Sex
Male
Patient Weight
104 KG
Date Report Sent to FDA
04/06/2026